# SDR SWAA2022111671007

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 47,949 hours, 29,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MV-2 CHECK FOUND SEVERAL AFT CABIN EMERGENCY LIGHTS INTERMITTENT.  REMOVED AND REPLACED LH AFT EMERGENCY LIGHT POWER PACK M1673 IAW AMM 33-51-06. OPS CHECK NORMAL.
